default search action
"On the Spatial Decay of Solutions to a Quasi-Linear Parabolic ..."
Lawrence E. Payne, Gérard A. Philippin (2000)
- Lawrence E. Payne, Gérard A. Philippin:
On the Spatial Decay of Solutions to a Quasi-Linear Parabolic Initial-Boundary Value Problem and Their Derivatives. SIAM J. Math. Anal. 32(2): 291-303 (2000)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.